# SDR UALA2011052702591

- Difficulty date: May 27, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 37,555 hours, 15,060 cycles
- Engine: Iae V2522A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Location: Wing
- Stage of operation: NR
- How discovered: V
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

HAIL DAMAGE TO LT & RT INBD & OTBD FLAPS.  FERRIED FROM DFW.  FOUR FLAPS REMOVED AND REMOVED AND REPLACED TO SHOP FOR REPAIR.  SHOP EST 5-26 1EA 1400 & 1EA 2300.  DOCKS RECEIVED 2EA FLAPS.  PREP TO INSTALL.
